Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Characterization of regular Hausdorff moment sequences

Author: J. S. Mac Nerney
Journal: Proc. Amer. Math. Soc. 15 (1964), 366-368
MSC: Primary 40.20
MathSciNet review: 0168964
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators, Interscience, New York, 1958.
  • [2] J. S. Mac Nerney, Hermitian moment sequences, Trans. Amer. Math. Soc. 103 (1962), 45-81. MR 0150550 (27:546)
  • [3] H. S. Shapiro, Proposal of advanced problem 5060, Amer. Math. Monthly 69 (1962), 1013. MR 1531706
  • [4] H. S. Wall, Analytic theory of continued fractions, Van Nostrand, New York, 1948. MR 0025596 (10:32d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.20

Retrieve articles in all journals with MSC: 40.20

Additional Information

PII: S 0002-9939(1964)0168964-X
Article copyright: © Copyright 1964 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia